BibTeX record journals/ma/GuillouPR18

download as .bib file

@article{DBLP:journals/ma/GuillouPR18,
  author    = {Armelle Guillou and
               Simone A. Padoan and
               Stefano Rizzelli},
  title     = {Inference for asymptotically independent samples of extremes},
  journal   = {J. Multivar. Anal.},
  volume    = {167},
  pages     = {114--135},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jmva.2018.04.009},
  doi       = {10.1016/j.jmva.2018.04.009},
  timestamp = {Sat, 22 Feb 2020 19:29:38 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/GuillouPR18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics